MAUDE Adverse Event Report: CARDICARE DMI; HEATING PAD

CARDICARE DMI; HEATING PAD
Model Number 619-5133-1900
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Pain (1994); Fluid Discharge (2686); Partial thickness (Second Degree) Burn (2694); Blister (4537)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Request for unit to be returned.Device was not available for inspection at this time.Unit is over 5 years old and contains instructions not to use while sleeping.
 
Event or Problem Description
Due to joint paint, patient went to bed with heating pad on ankle and work up 4 hours later to pain.The next day patient had severe leg pain and the skin was peeling/blistering.Patient went to doctor and was told patient had 2nd degree burn.

Brand Name
DMI
Common Device Name
HEATING PAD
Manufacturer (Section D)
CARDICARE
9 yan an road
wu shan town plaza, unit 7003
hangzhou, 31000 2
CH  310002
MDR Report Key20471378
Report Number1000143485-2024-25105
Device Sequence Number7236321
Product Code IRT
UDI-Device Identifier00041298051336
UDI-Public00041298051336
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2024
Report Date (Section F) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number619-5133-1900
Device Lot Number90240719
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/25/2024
Device Age5 YR
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale
Patient RaceBlack Or African American
Date Report Sent to FDA10/17/2024